Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 125, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 22, 2020, 7:29 PM EDT for Dooly County, Houston County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2020, 7:29 PM EDT (23:29 UTC)
- Expired
- May 22, 2020, 8:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Dooly County, GA, Houston County, GA
The radar
The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:40 PM EDT | TSTM WND DMG | 2 Se Elko, GA | EMERGENCY MANAGER REPORTS SEVERAL TREES DOWNA LONG HIGHWAY 26 BETWEEN ELKO AND BROWN HILL RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
831
WUUS52 KFFC 222329
SVRFFC
GAC093-153-230015-
/O.NEW.KFFC.SV.W.0125.200522T2329Z-200523T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
729 PM EDT Fri May 22 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Dooly County in central Georgia...
Southern Houston County in central Georgia...
* Until 815 PM EDT.
* At 728 PM EDT, a severe thunderstorm was located over Elko, or 8
miles south of Perry, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Perry, Unadilla, Pinehurst, Hayneville, Meadowdale, Sand Bed,
Houston Lake, Grovania, Elko, Grove Park, Moss Oak, Henderson,
Klondike and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3216 8389 3229 8387 3229 8385 3236 8385
3236 8386 3238 8386 3238 8384 3243 8384
3255 8363 3236 8356 3229 8361 3227 8361
3212 8373
TIME...MOT...LOC 2328Z 207DEG 57KT 3233 8374
HAIL...0.88IN
WIND...60MPH
$$2 follow-up statements
010
WWUS52 KFFC 222346
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
746 PM EDT Fri May 22 2020
GAC093-222355-
/O.CAN.KFFC.SV.W.0125.000000T0000Z-200523T0015Z/
Dooly GA-
746 PM EDT Fri May 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOOLY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled. Heavy
rain, lightning and gusty winds will continue through 815 PM.
LAT...LON 3229 8373 3229 8385 3236 8385 3236 8386
3238 8386 3238 8384 3243 8384 3245 8380
3246 8379 3255 8363 3236 8356 3229 8361
3229 8370 3228 8370
TIME...MOT...LOC 2345Z 207DEG 57KT 3257 8359
$$
GAC153-230015-
/O.CON.KFFC.SV.W.0125.000000T0000Z-200523T0015Z/
Houston GA-
746 PM EDT Fri May 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN HOUSTON COUNTY...
At 745 PM EDT, a severe thunderstorm was located over Bonaire, or 11
miles northeast of Perry, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Perry, Hayneville, Moss Oak, Meadowdale, Sand Bed, Houston Lake,
Grovania, Elko, Grove Park, Henderson, Klondike and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3229 8373 3229 8385 3236 8385 3236 8386
3238 8386 3238 8384 3243 8384 3245 8380
3246 8379 3255 8363 3236 8356 3229 8361
3229 8370 3228 8370
TIME...MOT...LOC 2345Z 207DEG 57KT 3257 8359
HAIL...0.88IN
WIND...60MPH
$$642
WWUS52 KFFC 230006
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
806 PM EDT Fri May 22 2020
GAC153-230015-
/O.EXP.KFFC.SV.W.0125.000000T0000Z-200523T0015Z/
Houston GA-
806 PM EDT Fri May 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOUSTON COUNTY WILL
EXPIRE AT 815 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, heavy
rain and lightning are still possible through 845 PM.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3229 8373 3229 8385 3236 8385 3236 8386
3238 8386 3238 8384 3243 8384 3245 8380
3246 8379 3255 8363 3236 8356 3229 8361
3229 8370 3228 8370
TIME...MOT...LOC 0005Z 207DEG 57KT 3285 8342
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 7:29 PM EDT, 0 minutes earlier.
Area forecast discussion, May 22, 7:29 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 729 PM EDT Fri May 22 2020 .UPDATE... Showers and scattered thunderstorms continue across much of the CWA this evening. Activity should continue for at least the next couple of hours. However, the hi-res models do not have a great handle on the activity across western TN. Will have to keep an eye on pops across the north. Have raised pops in the south for the large cluster of storms. && .PREV DISCUSSION... /Issued 425 PM EDT Fri May 22 2020/ UPDATE... Updated the products to cancel the watch. Otherwise, no major changes. PREV DISCUSSION... /Issued 350 PM EDT Fri May 22 2020/ SHORT TERM /Tonight through Saturday Night/... OH Valley closed upper low pulls northeast tonight and early Saturday...as upper ridge builds over the area through the remainder of the period. We remain on the southern fringes of this low with a moist and generally unstable air mass prevailing. A thunderstorm complex that had affected north GA was pulling east of the forecast area this afternoon. With abundant sunshine over the remainder of the area...thunderstorm development was beginning over central counties. Convection should diminish during the overnight...but have kept some low pops across the far north close to the upper low. Saturday should see more of a diurnal pattern as the ridge builds over north and central GA. 41 LONG TERM /Sunday through Friday/... Long-term forecast trends remain somewhat unsettled despite general trend dominated by upper ridging anchored along the east coast. Forecast area remains on the southwestern periphery of the ridge with better subsidence to the north and east. Should see at least isolated to scattered convection each day with a diurnal bias. Low- level flow becomes east to southeasterly by Monday which may help to moderate the potential warmth under the edge of the upper ridge. 20 && .AVIATION... 00Z Update... Scattered evening convection will continue for the next few hours. Have continued the TEMPO group for a few more hours. VFR conditions expected after the convection and into tomorrow. Winds may try to go light and variable overnight, but stuck with the SW side. Scattered convection expected again tomorrow, but confidence/pops too low at this time for a prob group. //ATL Confidence...00Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 64 88 66 89 / 30 30 20 40 Atlanta 66 87 67 88 / 30 30 20 40 Blairsville 60 82 61 82 / 20 40 20 40 Cartersville 64 87 65 88 / 20 30 20 40 Columbus 67 92 68 92 / 50 20 20 40 Gainesville 64 85 66 87 / 30 30 20 40 Macon 65 91 68 91 / 60 20 20 30 Rome 64 88 65 89 / 20 30 20 40 Peachtree City 64 89 66 89 / 40 30 20 40 Vidalia 69 93 71 93 / 40 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....20 AVIATION...NListemaa
Hazardous weather outlook, May 22, 4:48 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 448 PM EDT Fri May 22 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 448 PM EDT Fri May 22 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered thunderstorms, some strong, are likely through this evening. Locally heavy rain, cloud to ground lightning, small hail, and brief gusty winds will be the primary threats with any stronger storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms are possible again Saturday through Thursday with the highest chances on Sunday and Monday. Some storms could be strong on Sunday and Monday with lightning, heavy rain and gusty winds possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, May 22, 6:49 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 3 E ALVATON 33.17N 84.54W
05/22/2020 MERIWETHER GA 911 CALL CENTER
SEVERAL TREES DOWN JUST EAST OF ALVATON ALONG HWY 362
&&
EVENT NUMBER FFC2000685
LUSKSpecial weather statement, May 22, 6:51 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
651 PM EDT Fri May 22 2020
GAZ105>108-222315-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
651 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...EASTERN
DOOLY...WILCOX AND SOUTHWESTERN PULASKI COUNTIES UNTIL 715 PM EDT...
At 650 PM EDT...a line of strong thunderstorms extended from near
Georgia Veterans Memorial St Pk to East Crisp to near
Owensboro...moving north at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cordele, Vienna, Unadilla, Rochelle, Pineview, Pinehurst, Pitts, East
Crisp, Richwood, Cedar Creek, Mock Springs, Pope City, Seville,
Finleyson, Hatley, Wallace, Pleasant View, Tippettville, Raines and
Double Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3188 8371 3188 8387 3216 8387 3224 8381
3224 8362 3223 8347 3208 8331 3185 8350
3185 8361
TIME...MOT...LOC 2250Z 196DEG 36KT 3196 8386 3195 8369 3189 8348
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 22, 7:06 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Fri May 22 2020
GAZ083-084-097-222345-
Wilkinson GA-Laurens GA-Twiggs GA-
706 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
NORTHWESTERN LAURENS AND SOUTHEASTERN TWIGGS COUNTIES UNTIL 745 PM
EDT...
At 706 PM EDT...a strong thunderstorm was over Danville, or near
Jeffersonville...moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Danville, Allentown, Chappells Mill and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3266 8331 3280 8305 3273 8296 3261 8296
3257 8322 3258 8323 3257 8325
TIME...MOT...LOC 2306Z 247DEG 15KT 3264 8324
HAIL...0.25IN
WIND...40MPHLocal storm report, May 22, 7:07 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TSTM WND DMG 1 W THYATIRA 34.14N 83.56W
05/22/2020 JACKSON GA EMERGENCY MNGR
SEVERAL TREES DOWN ALONG PLAINVIEW ROAD. SEVERAL MORE
ALONG DEADWYLER ROAD.
&&
EVENT NUMBER FFC2000686
LUSKSpecial weather statement, May 22, 7:12 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
712 PM EDT Fri May 22 2020
GAZ093-095-105-222345-
Macon GA-Dooly GA-Houston GA-
712 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...DOOLY AND
SOUTHWESTERN HOUSTON COUNTIES UNTIL 745 PM EDT...
At 712 PM EDT...a strong thunderstorm was over Byromville, or 10
miles southeast of Oglethorpe...moving north at 25 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Unadilla, Montezuma, Byromville, Pinehurst, Lilly, Dooling, Flint
River Wma, Henderson and Elko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3212 8395 3216 8403 3217 8403 3219 8405
3240 8403 3244 8383 3228 8365 3205 8387
TIME...MOT...LOC 2312Z 195DEG 23KT 3219 8394
WIND...50MPHSpecial weather statement, May 22, 7:20 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
720 PM EDT Fri May 22 2020
GAZ105-107>110-222345-
Dooly GA-Telfair GA-Wilcox GA-Dodge GA-Pulaski GA-
720 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOOLY...TELFAIR...
NORTHWESTERN WILCOX...DODGE AND PULASKI COUNTIES UNTIL 745 PM EDT...
At 719 PM EDT...a line of strong thunderstorms extended from near
Pinehurst to near Pineview to Milan to near Horse Creek...moving
northeast at 45 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Eastman, Hawkinsville, Vienna, Abbeville, Helena, Milan,
Pineview, Rhine, Scotland, Chauncey, Union, Horse Creek Wma, Mock
Springs, Ocmulgee Banks, Finleyson, Jay Bird Springs, Tippettville,
Godwinsville and Cedar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3194 8313 3205 8351 3209 8383 3229 8364
3230 8348 3220 8307 3210 8290 3208 8288
3204 8280 3189 8271 3188 8274 3186 8276
3186 8278 3185 8279 3184 8279 3182 8284
3180 8285 3178 8289
TIME...MOT...LOC 2319Z 224DEG 40KT 3216 8375 3211 8346 3200 8307 3182
8282
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:41 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 49 min |
| May 22, 10:30 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 45 min |
| May 22, 11:15 AM EDT | Special Weather Statement | FFC | Bartow, Fannin, Floyd, Gilmer, Gordon, Murray and 1 more | 45 min |
| May 22, 12:00 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Fannin, Gilmer, Lumpkin and 3 more | 30 min |
| May 22, 12:22 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 38 min |
| May 22, 12:38 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Hall | 52 min |
| May 22, 1:17 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall, Jackson | 43 min |
| May 22, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 52 min |
| May 22, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 50 min |
| May 22, 3:00 PM EDT | Special Weather Statement | FFC | Elbert | 15 min |
| May 22, 3:16 PM EDT | Special Weather Statement | FFC | Elbert | 29 min |
| May 22, 4:04 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| May 22, 5:22 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| May 22, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 49 min |
| May 22, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 49 min |
| May 22, 5:43 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 47 min |
| May 22, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 52 min |
| May 22, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 45 min |
| May 22, 6:19 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| May 22, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 23 min |
| May 22, 6:30 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 30 min |
| May 22, 6:33 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| May 22, 6:42 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 33 min |
| May 22, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| May 22, 6:51 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Wilcox | 24 min |
| May 22, 7:06 PM EDT | Special Weather Statement | FFC | Wilkinson | 39 min |
| May 22, 7:12 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| May 22, 7:20 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Telfair | 25 min |
| May 22, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 32 min |
| May 22, 7:49 PM EDT | Special Weather Statement | FFC | Telfair | 26 min |
| May 22, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.